# SDR ASAA2021072735535

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 18,097 hours, 5,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE EMERGENCY LIGHT BY L1 DOOR INOP. GROUNDED - YES. REPLACED OUTSIDE EMERGENCY LIGHT BULB BY L1 DOOR. OPS CHECK GOOD.
